# SDR CALA9900739

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CLIP TENSION AT TAIL CONE RELEASE EXTERIOR HANDLE WAS TOO LOW.  A NEW HANDLE RETAINING CLIP WAS INSTALLED AND ADJUSTED IAW MM 53-53-00, PAGE 519.
